Sleepy feelings and tiredness after taking Lugol's could be caused by a variety of things. The first that comes to mind as a possibility is that until the body becomes ' Iodine sufficient', each and every dose causes the body to work just a lil' bit harder at something or other as it "places" the iodine where it belongs.
There's also the possibility of 'extra work' for the body with all the positive changes occuring...things like: production of more stomach acid (where the stomach hasn't been producing as much, so now it's working a bit harder or differently); various receptors coming back to life; various hormone 'creators' doing a bit more than what they're used to; the thyroid becoming more sufficient -hence the blood that flows through a thyroid that's saturated has more immune power- so more 'bad guys' are being killed and the body has to work to dispose of them; the digestive tract and colon becoming more active/doing more....etc., etc., etc.,...on down the line of benefits from iodine (sometime it takes a bit longer to actually see/notice the benefits, than it does to 'feel' the tiredness that is obvious).
Also, apoptosis. Iodine encourages/restores apoptosis - the normal programmed time for cells to die. When cells 'morph' into cancer and cancer tumors, they also lose their programed 'death day' (which is one reason why it's harder to 'kill' a cancer tumor than other types of tumors). We probably ALL have cells that are morphing into mutant/cancer cells, and the iodine would cause them to die...this adds a burden to the liver/immune system areas that are responsible for cleansing the body of dead cells of various types. This would cause tiredness, for sure.
And, of course, the toxic halogens being released. I find the tiredness I feel from the halogens doesn't 'hit' until several hours after I take the iodine, but we're all different in regards to that, I'd guess.
As far as red eyes, I don't have much of a guess - but I'd certainly consider the toxins being released into the bloodstream as a possibility, as well as an overall change of 'body basics' as the body starts utilizing & placing the iodine.
'Wish I had more that is 'concrete', but that's what makes sense to me :)
Add To Favorites!